Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Northern Indiana

June 18, 20176 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2017, 1:39 AM EDT for 6 counties in Indiana. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2017, 1:39 AM EDT (05:39 UTC)
Expired
Jun 18, 2017, 2:30 AM EDT
In force
51 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, IN, Blackford County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 102 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:46 AM EDTTSTM WND GST 65Fairmount, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:53 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
507 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

054 
WUUS53 KIWX 180539
SVRIWX
INC001-009-053-069-075-179-180630-
/O.NEW.KIWX.SV.W.0083.170618T0539Z-170618T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
139 AM EDT SUN JUN 18 2017

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Eastern Grant County in central Indiana...
  Blackford County in east central Indiana...
  Southern Huntington County in northeastern Indiana...
  Southern Wells County in northeastern Indiana...
  Southern Adams County in northeastern Indiana...
  Jay County in east central Indiana...

* Until 230 AM EDT

* At 139 AM EDT, severe thunderstorms were located along a line
  extending from 7 miles northeast of La Fontaine to near Gas City to
  near Fairmount, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Marion, Bluffton, Portland, Hartford City, Gas City, Berne, Upland,
  Fairmount, Dunkirk, Montpelier, Jonesboro, Redkey, Geneva, Van
  Buren, Pennville, Matthews, Westchester, Center, Warren and
  Nottingham.

This includes Interstate 69 in Indiana between mile markers 252 and
278.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4031 8522 4038 8522 4038 8580 4054 8566
      4064 8564 4073 8564 4073 8480 4031 8480
TIME...MOT...LOC 0539Z 276DEG 41KT 4072 8559 4053 8557 4038 8570 

HAIL...<.75IN
WIND...60MPH
 
$$

NWS
2 follow-up statements
942 
WWUS53 KIWX 180600
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
200 AM EDT SUN JUN 18 2017

INC069-180609-
/O.CAN.KIWX.SV.W.0083.000000T0000Z-170618T0630Z/
Huntington IN-
200 AM EDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HUNTINGTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area.  Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM EDT for
central Indiana.

LAT...LON 4031 8522 4038 8522 4038 8548 4065 8547
      4065 8534 4069 8533 4073 8480 4031 8480
TIME...MOT...LOC 0559Z 275DEG 41KT 4067 8542 4051 8528 4036 8541 

$$

INC001-009-053-075-179-180630-
/O.CON.KIWX.SV.W.0083.000000T0000Z-170618T0630Z/
Grant IN-Blackford IN-Wells IN-Adams IN-Jay IN-
200 AM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR EASTERN GRANT...BLACKFORD...SOUTHERN WELLS...SOUTHERN ADAMS AND
JAY COUNTIES...

At 159 AM EDT, severe thunderstorms were located along a line
extending from near Van Buren to near Montpelier to near Matthews,
moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Portland, Hartford City, Berne, Dunkirk, Montpelier, Redkey, Geneva,
Pennville, Westchester, Center, Nottingham, Bryant, Shamrock Lakes,
Poneto, Salamonia, Vera Cruz, Mcnatts, Trinity, Wellsburg and Brice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4031 8522 4038 8522 4038 8548 4065 8547
      4065 8534 4069 8533 4073 8480 4031 8480
TIME...MOT...LOC 0559Z 275DEG 41KT 4067 8542 4051 8528 4036 8541 

HAIL...<.75IN
WIND...60MPH
 
$$

NWS
515 
WWUS53 KIWX 180630
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
230 AM EDT SUN JUN 18 2017

INC001-009-053-075-179-180638-
/O.EXP.KIWX.SV.W.0083.000000T0000Z-170618T0630Z/
Grant IN-Blackford IN-Wells IN-Adams IN-Jay IN-
230 AM EDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT...BLACKFORD...
SOUTHERN WELLS...SOUTHERN ADAMS AND JAY COUNTIES WILL EXPIRE AT 230
AM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds of 40 to 50 mph are still possible...especially over Jay 
county through 300 am EDT. Locally heavy rain is still possible with 
these thunderstorms as well.

LAT...LON 4031 8522 4038 8522 4038 8548 4065 8547
      4065 8534 4069 8533 4073 8480 4031 8480
TIME...MOT...LOC 0628Z 273DEG 37KT 4061 8503 4047 8491 4034 8501 

$$

SLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:31 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, Jun 17, 8:31 PM EDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
831 PM EDT Sat Jun 17 2017

.SYNOPSIS...
Issued at 347 PM EDT Sat Jun 17 2017

Warm and humid airmass will remain in place across the area into
Sunday, allowing for favorable conditions for showers and
thunderstorms. Some of the storms may reach severe limits later
this evening into the overnight hours. A cold front will move
through by Sunday night and bring cooler and less humid air to the
area into mid week.

&&

.UPDATE...
Issued at 828 PM EDT Sat Jun 17 2017

Just minor adjustments to earlier fcst grids this eve. Focus remains
on severe potential overnight. Sct sub-svr storms along wk
boundaries over nwrn portions of the cwa this eve with showers
associated with vort max movg through the east. Upstream, stronger
convection over nwrn IL appears to be organizing into a line. Latest
HRRR/RAP suggests this line will sweep east across our cwa late this
eve and overnight as stronger 0-6km shear pushes east. Moderate
instability around (1500j/kg) fcst across wrn portion of the area as
the line moves in with less instability to the east. So, still
appears svr storms psbl with damaging winds the main threat. Perhaps
a bit lower threat in the east, but given the strong shear moving
in, storms may transition to a well organized line/bow by the
time they reach the east, so not discounting damaging wind threat
there either.

&&

.SHORT TERM...(This Evening through Sunday)
Issued at 347 PM EDT Sat Jun 17 2017

Very difficult forecast with models offering only limited help as
combinations of a handful of boundaries, MCVs and periodic cloud
cover all confusing models.

MCV tracked from N Illinois into Lower Michigan along a warm front
allowing for some showers and storms to form there. Area has been
high and dry through the day as subsidence was holding strong with
little more than some low topped cu near the lake shore area where
differential thermal boundary appears to reside. Boundary appears to
exist from northern Illinois back into SE Iowa where cu development
was picking up and some initiation was under way in a weakly capped
and unstable environment (per 18Z DVN/ILX soundings) with around
2000 j/kg of SBCAPE (lower than many models are depicting). Few
showers now forming NW of Indy working NE on edge of what could be
increasing theta E and weakening cap across the area. Therefore
despite model suggestions of little/no chance for precip, lowered
pops somewhat but still maintained slgt chc /chc pops into early
evening before main show tries to take place to the west.

Leading edge of upper level trough was entering western Iowa
bringing increasing height falls and dynamics which should help
coverage and intensity of storms increase. However, confidence in
impacts to the east remain low as majority of CAMs have shown at
best scattered showers/storms with some not even bringing any precip
in. New 18Z HRRR however may be trying to trend back to more a
broken line entering around/after 4z. General consensus was to drop
any categorical pops in place but hold with likely with a delay in
arrival as well as departure. Storms should enter at least 1000-2000
j/kg of SBCAPE and increasing unidirectional shear to allow some
continued organization if they can maintain themselves. While
somewhat reluctant, did maintain severe wording in the grids with
damaging winds again the main threat. Greatest wind threat appears
to be well SW of the area where better EML will exist. Forecast will
likely undergo further updates as convective trends take shape.
SWOMCD just issued to our immediate west.

Front will be slow to exit on Sunday with pops lingering into the
east areas into the afternoon. Convection may wane but refire again
as heating takes place in at least a moderately unstable airmass.
SPC Day 2 outlook expanded marginal risk back to the west a touch
which appears reasonable.

&&

.LONG TERM...(Sunday Night through Saturday)
Issued at 347 PM EDT Sat Jun 17 2017

Only minor changes to long term with main focus on convective
potential into tonight. Cold front should be generally clear of the
forecast area by late Sunday night with cooler and less humid
conditions settling in for a few days. Weak disturbances will rotate
around the upper low resulting in a few chances for mainly diurnal
showers/few storms given cold air aloft.

Upper level heights will begin to increase by mid week and allow
more of an upward trends in temps. Chances for precip will still
linger along the front as it works north. Highs will climb back to
more normal levels with humidity level increasing. Pattern will
remain somewhat unsettled as wave train continues with said frontal
boundary likely to wobble north and south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 633 PM EDT Sat Jun 17 2017

Wk vort max over central IN causing sct shra lifting into nern IN
which should impact FWA early in the period with potentially
brief heavy ra and mvfr vsby. Shra/TS also has developed along a
a sfc boundary oriented parallel to mean flow from sw MI into nw
IN which will prbly impact SBN early this eve. Again, brief mvfr
conditions psbl as shra move through. Latest HRRR suggests more
robust convection along cdfnt over ern IA will move east across
nrn IN overnight, psbly accompanied by strong/gusty winds and
brief low flight conditions. MVFR strato cu expected in vcnty of
the cdfnt as it moves through Sunday morning, mixing out to vfr
with gusty west winds in the aftn.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...JT
SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 17, 9:46 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
946 PM EDT Sat Jun 17 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-190200-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
946 PM EDT Sat Jun 17 2017 /846 PM CDT Sat Jun 17 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Tonight

Thunderstorms are likely to spread from west to east across our area
overnight. Some of the storms may be severe with damaging winds the
main threat. Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are likely along and east of I69 Sunday morning.
Severe storms are not expected.

There is a chance of thunderstorms Tuesday and Tuesday night and
again Thursday and Thursday night. It remains too early to determine
if any storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed overnight.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-190200-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
946 PM EDT Sat Jun 17 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Tonight

Thunderstorms are likely. Some of the storms may be severe with
strong wind gusts possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance for thunderstorms Tuesday and Tuesday night and
again Thursday and Thursday night. It remains too early to determine
if any storms will be severe.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Jun 17, 8:58 PM EDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Northern Indiana
858 PM EDT SAT JUN 17 2017

MIZ078-079-180130-
St. Joseph-Cass-
858 PM EDT SAT JUN 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CASS AND
NORTHWESTERN ST. JOSEPH COUNTIES...

At 857 PM EDT, a strong thunderstorm was located over Marcellus, or
12 miles west of Three Rivers, moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Marcellus, Flowerfield, Moore Park, Fishers Lake, Howardsville and
Wakelee.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4198 8547 4196 8592 4205 8593 4207 8588
      4207 8550
TIME...MOT...LOC 0057Z 255DEG 20KT 4201 8585

NWS
Special weather statement, Jun 17, 9:36 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Northern Indiana
936 PM EDT SAT JUN 17 2017

MIZ079-180200-
St. Joseph-
936 PM EDT SAT JUN 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. JOSEPH
COUNTY...

At 935 PM EDT, a strong thunderstorm was located 5 miles north
of Three Rivers, moving east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Flowerfield, Leonidas, Mendon and Moore Park.

Torrential rainfall is also occurring with this storm,
and may cause localized flooding. Do not drive your vehicle through
flooded roadways.

LAT...LON 4198 8529 4201 8567 4207 8566 4207 8529
TIME...MOT...LOC 0135Z 262DEG 19KT 4203 8559

NWS
Special weather statement, Jun 18, 12:27 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1227 AM EDT SUN JUN 18 2017

INZ022-180500-
Cass-
1227 AM EDT SUN JUN 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CASS COUNTY...

At 1227 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Royal Center to near Delphi.
Movement was east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Logansport, Walton, Royal Center, Lincoln, Galveston, Onward,
Clymers, Deacon, New Waverly, Hoover, Adamsboro, Lake Cicott and
Anoka.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4056 8637 4069 8637 4069 8652 4074 8653
      4074 8658 4087 8658 4082 8617 4072 8617
      4056 8620
TIME...MOT...LOC 0427Z 265DEG 37KT 4080 8655 4054 8669

NWS
Local storm report, Jun 18, 12:38 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1238 AM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TSTM WND DMG     1 N WOLCOTT             40.77N 87.04W
06/18/2017                   WHITE              IN   TRAINED SPOTTER

            TREE DOWN AND SOME DOWNED LIMBS. FUNNEL
            CLOUD ALSO SPOTTED BUT NEVER TOUCHED DOWN.

&&

GH
Special weather statement, Jun 18, 1:00 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Northern Indiana
100 AM EDT SUN JUN 18 2017

INZ022>024-180530-
Wabash-Miami-Cass-
100 AM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WABASH...
SOUTHEASTERN CASS AND SOUTHERN MIAMI COUNTIES...

At 1259 AM EDT, a strong thunderstorm was located over Walton, or
near Grissom Afb, moving east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Logansport, Peru, Grissom Afb, Walton, Bunker Hill, Lincoln, Wells,
Galveston, Miami, Converse, Amboy, Onward, Bennetts Switch, Deacon,
New Waverly, Santa Fe, Wawpecong, Peoria, Nead and Anoka.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4056 8637 4078 8636 4075 8582 4065 8583
      4065 8586 4057 8586 4056 8636
TIME...MOT...LOC 0459Z 283DEG 40KT 4068 8626

NWS
Special weather statement, Jun 18, 1:25 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
125 AM EDT SUN JUN 18 2017

INZ024>026-032-033-180600-
Wabash-Huntington-Blackford-Wells-Grant-
125 AM EDT SUN JUN 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WABASH...
GRANT...BLACKFORD...SOUTHERN HUNTINGTON AND SOUTHERN WELLS
COUNTIES...

At 124 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near La Fontaine to near Windfall City.
Movement was east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Marion, Bluffton, Hartford City, Gas City, Upland, Fairmount,
Montpelier, Jonesboro, Sweetser, Swayzee, La Fontaine, Van Buren,
Matthews, Sims, Converse, Warren, Lancaster, Nottingham, Fowlerton
and Shamrock Lakes.

This includes Interstate 69 in Indiana between mile markers 252 and
282.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4056 8586 4078 8576 4077 8507 4073 8507
      4057 8514 4057 8520 4042 8521 4038 8523
      4038 8586
TIME...MOT...LOC 0524Z 278DEG 39KT 4071 8571 4039 8585

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:40 PM EDTSevere Thunderstorm WarningIWXWhite50 min
Jun 18, 12:27 AM EDTSpecial Weather StatementIWXCass33 min
Jun 18, 1:00 AM EDTSpecial Weather StatementIWXCass30 min
Jun 18, 1:25 AM EDTSpecial Weather StatementIWXBlackford, Grant, Wells35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.